MathSciNet Relay Station
MathSciNet bibliographic data
MR2111955 57M05 (55P10 57M07 57M27 57N13 57P10)
Kirk, Paul; Livingston, Charles The Hausmann-Weinberger 4-manifold invariant of abelian groups. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1537–1546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement